# SDR PNSA20180606501

- Difficulty date: June 5, 2018
- Submitted: June 6, 2018
- Operation: Air carrier
- Aircraft: N403
- Make and model: Saab 340B
- Aircraft serial: 403
- Aircraft time: 45,665 hours, 44,243 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Bulb
- Condition: Inoperative
- Location: Control Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ARM LIGHT BULB OUT ON F/A PANEL IN THE CABIN, REPLACED THE BULB ON THE F/A PANEL.  OP CHECKED GOOD.
